Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PrincessNani

AHA Making Skin Peel?

Recommended Posts

I've been on the regimen since November 2017, and I added AHA to the regimen in the beginning of February 2018. I put it on at night time 1/2 and 1/2 with my moisturizer, and I've noticed that shortly after applying the AHA, it will start to kind of crumble up, especially around my chin. Is anyone else having this problem? I'm not too sure if I should just go ahead and stop using it or not, because I am seeing results in regards to my hyperpigmentation. 

Link to comment
Share on other sites

Hi PrincessNani, 

I'm sorry to hear about your skin. Instead of using the AHA+ with the Moisturizer everyday, try using the AHA+ alone every 2-3 days and see if that will reduce the peeling. The Acne.org AHA+ speeds up the skin renewal process of your skin so you shouldn't experience peeling or flakiness. Try using the Moisturizer as often as needed as dryness may have caused the peeling on your skin. 

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×